# SDR COMA0360439

- Difficulty date: September 27, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 15,564 hours, 15,493 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460010H0264
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5096 HYDRAULIC SYSTEM 2 LOW PRESSURE WARNING.REPLACED LEAKING PRESSURE LINE IN PYLON.
